# SDR DXTA2025070904168

- Difficulty date: July 8, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N909QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0323
- Aircraft time: 3,152 hours, 2,109 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE DOOR COMES UP, BUT THE LATCHING HANDLE WILL NOT ENGAGE, STUCK IN THE OPEN POSITION CORRECTIVE ACTION: REALIGNED PIN BELL CRANK. IAW CE680A AMM 52-10-04. OPS CHECK GOOD.
